# SDR R61A201309150879

- Difficulty date: September 15, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 10,931 hours, 6,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT STRIPS NEXT TO BOTH SEAT 1D AND IN FRONT OF THE FWD CLOSET APPEAR TO BE DAMAGED.  MX INSTALLED SERVICEABLE EMERGENCY LIGHT STRIPS IAW AMM AND OPS CHECKED GOOD.
